# SDR ASOA2012081602072

- Difficulty date: July 31, 2012
- Submitted: August 16, 2012
- Operation: Air carrier
- Aircraft: N880AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7606
- Aircraft time: 24,241 hours, 22,042 cycles
- Engine: Ge CF343B1
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 60135006153
- Condition: Cracked
- Location: Bs 635.3
- Part time: 987,240 hours
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIP, ON FWD OF ENGINE SUPPORT BEAM AT FS 635.30 BL, RBL 18.00 HAS A .5" CRACK IN LOWER CORNER.  FAILED VISUAL NDT INSPECTION.  REMOVED CRACKED CLIP AT FS 635.30 BL, RBL 18.00 IAW SRM 51-42-21.  REPLACED CRACKED WITH NEW CLIP IAW SRM 51-42-21.
